Title: The number and type of long-term equilibria
Authors: Bidard, C ×
Erreygers, Guido #
Issue Date: 1998
Publisher: Springer-verlag wien
Series Title: Journal of economics-zeitschrift fur nationalokonomie vol:67 issue:2 pages:181-205
Abstract: We consider a balanced-growth model with finitely many processes, a uniform rate of profits, and a given composition of final demand. Two types of equilibria are distinguished, "black" and "white": the color of an equilibrium is defined by the relative sign of two determinants associated with the operated methods, and can be interpreted as a local property of a cross-dual dynamic process. Under standard economic assumptions, and flukes apart, the number of white equilibria exceeds that of black equilibria by one. In particular the total number of long-term equilibria is odd.
ISSN: 0931-8658
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Economics, Leuven - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science